Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Reflexive Banach spaces not isomorphic to uniformly convex spaces


Author: Mahlon M. Day
Journal: Bull. Amer. Math. Soc. 47 (1941), 313-317
Part II: Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 504--507
Part III: Bull. Amer. Math. Soc., Volume 49, Number 10 (1943), 745--750
MathSciNet review: 0003446
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07451-3